# SDR MWEA010035

- Difficulty date: January 6, 2001
- Submitted: January 9, 2001
- Operation: Air carrier
- Aircraft: N809ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48071
- Aircraft time: 35,584 hours, 38,884 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 20495055
- Part serial: 591960
- Condition: Lack Of Lube
- Location: Aft Accessory
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CLEANERS REPORTED SMOKE IN CABIN. UPON MAINTENANCE ARRIVAL AT AIRCRAFT, SMOKE STILL FLOATING IN CABIN WITH BURNING SMELL. NOTED RIGHT AIRCONDITIONING PACK SWITCH LEFT IN HP BLEED OFF, APU AIR SWITCH ON AND APU RUNNING WITH CORSS FEEDS OPEN. AIRCRAFT MAIN BUSSES SWITHCED OFF WITH ONLY GROUND SERVICE ON. SUSPECT RIGHT AIRCONDITIONING PACK OVERHEAT/SHUTDOWN.  --  MAINTENANCE INSPECTED RIGHT ACM TURBINE, OIL SERVICED. OPERATED RIGHT ACM SYSTEM FOR APPROXIMATELY 1 HOUR. PRESSURE AND TEMPS NORMAL. RIGHT A/C ACM SYSTEM OK FOR FURTHER SERVICE. SUSPECT RIGHT ACM OVERTEMPED AND SHUT DOWN PRIOR TO ANY DAMAGE.
